Alert archive / Tennessee / High Wind Warnings in 2025

High Wind Warning 1, NWS Morristown, TN

January 5, 20256 counties in Tennessee

NWS Morristown, TN issued this high wind warning at Jan 5, 2025, 2:39 AM EST for 6 counties in Tennessee. It took effect at Jan 5, 2025, 7:00 PM EST. It was in force for 15 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 5, 2025, 2:39 AM EST (07:39 UTC)
In effect from
Jan 5, 2025, 7:00 PM EST
Expired
Jan 6, 2025, 10:00 AM EST
In force
15 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Cocke County, TN, Greene County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 35 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 5, 8:00 PM ESTNON-TSTM WND GST 613 Ese Wears Valley, TNThe Cove Mountain wind tower recorded a 61 mph peak wind gust for the 8 PM observation.
Jan 5, 9:54 PM ESTNON-TSTM WND GST 652 S Round Mountain, TNRecorded at the United Methodist Church Sterchi Lodge at 4420 feet near the Tennessee State Line.
Jan 5, 11:00 PM ESTNON-TSTM WND GST 512 S Camp Creek, TNRecorded at Wind Tower at Camp Creek Elementary School.
Jan 6, 1:00 AM ESTNON-TSTM WND GST 993 Ese Wears Valley, TNRecorded at the Cove Mountain Wind Tower.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1979 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

596 
WWUS74 KMRX 050739
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
239 AM EST Sun Jan 5 2025

TNZ041-043-045-072-074-087-052245-
/O.UPG.KMRX.HW.A.0001.250106T0000Z-250106T1200Z/
/O.NEW.KMRX.HW.W.0001.250106T0000Z-250106T1200Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-Blount Smoky
Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Erwin, Hartford, Unicoi, Coker Creek,
Cedar Creek, Elkmont, Cades Cove, Citico, Limestone Cove, and
Gatlinburg
239 AM EST Sun Jan 5 2025

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST 
MONDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. 
  Gusts up to 80 mph possible in the highest elevations and 
  downslope prone valleys.

* WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Sevier 
  Smoky Mountains, Southeast Greene, Southeast Monroe, and Unicoi 
  Counties.

* WHEN...From 7 PM this evening to 7 AM EST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TNZ018-047-052245-
/O.NEW.KMRX.WI.Y.0001.250106T0000Z-250106T1200Z/
Johnson-Southeast Carter-
Including the cities of Neva, Mountain City, Laurel Bloomery,
Trade, Shady Valley, Doeville, and Hampton
239 AM EST Sun Jan 5 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST 
MONDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 40 mph expected.

* WHERE...Johnson and Southeast Carter Counties.

* WHEN...From 7 PM this evening to 7 AM EST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DGS
3 follow-up statements
032 
WWUS74 KMRX 052110
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
410 PM EST Sun Jan 5 2025

TNZ041-043-045-072-074-087-061200-
/O.CON.KMRX.HW.W.0001.250106T0000Z-250106T1200Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-Blount Smoky
Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Citico, Coker Creek, Elkmont, Cades Cove,
Erwin, Unicoi, Hartford, Limestone Cove, Gatlinburg, and Cedar
Creek
410 PM EST Sun Jan 5 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. 
  Gusts up to 80 mph possible in the highest elevations and
  downslope prone valleys.

* WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Sevier 
  Smoky Mountains, Southeast Greene, Southeast Monroe, and Unicoi 
  Counties.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TNZ018-047-061200-
/O.CON.KMRX.WI.Y.0001.250106T0000Z-250106T1200Z/
Johnson-Southeast Carter-
Including the cities of Hampton, Trade, Doeville, Neva, Shady
Valley, Mountain City, and Laurel Bloomery
410 PM EST Sun Jan 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 40 mph expected.

* WHERE...Johnson and Southeast Carter Counties.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

BW
317 
WWUS74 KMRX 060749
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
249 AM EST Mon Jan 6 2025

TNZ041-043-045-072-074-087-061500-
/O.EXT.KMRX.HW.W.0001.000000T0000Z-250106T1500Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-Blount Smoky
Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Gatlinburg, Hartford, Elkmont, Erwin,
Unicoi, Limestone Cove, Cedar Creek, Cades Cove, Citico, and
Coker Creek
249 AM EST Mon Jan 6 2025

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. 
  Gusts up to 80 mph possible in the highest elevations and 
  downslope prone valleys.

* WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Sevier 
  Smoky Mountains, Southeast Greene, Southeast Monroe, and Unicoi 
  Counties.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TNZ018-047-061200-
/O.CON.KMRX.WI.Y.0001.000000T0000Z-250106T1200Z/
Johnson-Southeast Carter-
Including the cities of Mountain City, Neva, Doeville, Hampton,
Shady Valley, Trade, and Laurel Bloomery
249 AM EST Mon Jan 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...South winds 15 to 30 mph with gusts up to 40 mph expected.

* WHERE...Johnson and Southeast Carter Counties.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DGS
499 
WWUS74 KMRX 061504
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
1004 AM EST Mon Jan 6 2025

TNZ041-043-045-072-074-087-061615-
/O.EXP.KMRX.HW.W.0001.000000T0000Z-250106T1500Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-Blount Smoky
Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Citico, Unicoi, Elkmont, Cades Cove,
Gatlinburg, Limestone Cove, Hartford, Coker Creek, Erwin, and
Cedar Creek
1004 AM EST Mon Jan 6 2025

...HIGH WIND WARNING HAS EXPIRED...

Winds have fallen well below warning criteria, so the high wind 
warning was allowed to expire.

$$

CD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Jan 5, 12:19 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Jan 5, 12:19 AM EST, 2 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
1219 AM EST Sun Jan 5 2025

...New AVIATION...

.UPDATE...
Issued at 1049 PM EST Sat Jan 4 2025

Product change this evening was to adjust the end times of the
winter weather advisories to better reflect forecast thinking of
liquid rain overnight Sunday into Monday. Additionally, a SPS was
issued for the remaining zones to account for continued
uncertainty in where freezing rain may fall, and travel related
impacts that any amount of icing poses. Still expecting a band of
wintry mix to cross much of the forecast area tomorrow, and any
untreated roadway that is below freezing will experience icing
issues during this band. How stubborn the rising surface
temperatures tomorrow afternoon are will dictate the extent of
issues.

With the forecast being fairly complicated given ongoing
uncertainty and the stressfulness of dealing with freezing rain
and sleet, the recommended safety task for tomorrow is to stay
off the roads and see how it all plays out. If less ice occurs
than forecast, then no foul, if slightly more ice or widespread
glaze, then staying home prevents having a date with a ditch. In
any case, warming temperatures into tomorrow evening should lead
to improving road conditions.

The other change this evening was to make an adjustment to PoPs
Sunday night, nothing notable just smoothing the transition from
chance to likely rain to match high resolution output for the band
of rain tomorrow night.

&&

.SHORT TERM...
(This evening through Sunday)
Issued at 324 PM EST Sat Jan 4 2025

Key Messages:

1. A winter storm with the potential for multiple precipitation
types will impact the area early Sunday through Monday. Northwest
flow mountain snow to follow may persist into Tuesday. Winter
Weather Advisories in effect generally west and north of the I-75,
I-40, I-80 corridor north into Virginia from Sunday morning
through Monday morning.

2. Cold temperatures to start Sunday, will warm above freezing
where either sleet/snow/freezing rain at the beginning of the
event will eventually changeover to rain later Sunday.

3. High mountain winds across the Appalachians and foothills to be
expected Sunday night and Monday morning.

Discussion:

Heights aloft are still on the rise as we are not quite under the
axis of the ridge aloft. High pressure will continue to strengthen
overhead with very dry air. RH's in the southern valley this
afternoon are down in the 20's and 30's percent. Now this may very
well affect precipitation onset time tomorrow.

A low pressure system over the NM/TX/CO region at this time will
move nearly due east and ride the TN and VA borders by early
Monday. A very complex system with severe weather threats in the
south and blizzard warnings into the Central Plains should tell
you how potent of a storm this will be for many. Cold high
pressure will be in place as this system moves in from the west.
The main challenge and has been for days are, the precipitation
types and arrival across the CWA. A presence of a warm nose aloft
and dry air at the surface will complicate the forecast; dry air
at the start followed by a quick changeover to return flow aloft.
The forecast area currently sits somewhere in the single digits
below 0C at 850 mb, but will quickly rise in the single digits
above 0C with time on Sunday. With this in mind paired with cold
sfc temperatures, and potential dry air effects, can see how this
system is very variable with each new model run as far as ice
accumulation amounts as well as snowfall.

High Mountain Winds:

Cannot fail to mention that a mountain wave set up will develop
late Sunday and going into Monday. High pressure will edge off to
the Mid-Atlantic, and while the low center moves eastward, the
pressure gradient will strengthen over the mountains. A southerly
LLJ approaching 70 KT will strengthen beginning around 00Z Mon,
peak 06-09Z, and decrease after 12Z Mon. A High Wind Watch has
been issued for the mountain counties that are typically impacted
by this set-up. Generally gusts up to 60 mph are possible and some
of the more windier mountain tops and adjacent foothills, may see
gusts up to 80 mph.

Snowfall:

Generally will be light with amounts up to 1 inch skirting across
the TN, KY, and VA borders over to our border with NC. Heavier
snow amounts to be expected north of our CWA where they will be
less impacted by the WAA. So basically, the northern plateau, all
of our SW VA counties, over to the Southern Appalachians, and
parts of the northern valley, will see snowfall at the start of
the system early Sunday. Temperatures rising at the surface will
change the precip type almost everywhere by the later afternoon
hours.

Rainfall:

Though the southern valley, plateau and SW NC may see a brief
period of frozen precipitation, the main precip type for this area
will be just plain rain mid-morning onward. Total QPF including
any frozen precipitation will range from about three quarters of
an inch to just over an inch.

Freezing Rain:

The more concerning one, understandably for last. Amounts ranging
from a glaze to up to a tenth of an inch accumulation will be
possible in the counties under a Winter Weather Advisory. The
areas that may approach the higher end will be the plateau, east
of I-75 along the KY and VA border, and NE into southwest VA.
Isolated areas in Lee, Wise, Scott, and Russell counties may
approach a quarter of an inch of ice accretion. The timeframe for
freezing rain will be Sunday morning into the later afternoon. It
will begin for the southern and western portions of the forecast
area first, before shifting north and east into northern Tennessee
and SW VA. Switchover to rain will occur once surfaces rise above
freezing later Sunday.

&&

.LONG TERM...
(Sunday night through next Saturday)
Issued at 324 PM EST Sat Jan 4 2025

Key Messages:

1. Cold.

2. Secondary shot of wintry precip on Monday with a brisk frontal
passage.

3. Uneventful mid-week.

4. Another possibility for wintry precip next Friday night and
Saturday.

Discussion:

The cold upper level low, lingering behind the currently developing
big winter weather storm, will traverse the Ohio/Tennessee Valleys
on Monday, and its cold core will bring a switch over from rain back
to wintry precip on Monday before it all lifts into the Mid Atlantic
region and finally leaves us alone.

Zonal flow above the cold air will keep things generally quiet
Tuesday through Thursday, but temperatures through the week will run
roughly 5 to 10 degrees below normal.

Thus, when the next precip-maker approaches our area from the
western Gulf late in the week, we might see another round of wintry
precip, beginning especially Friday night and ending Saturday. This
will bear monitoring, as model temperatures look to be somewhat
conducive for Valley wintry precip, but temperature forecasts tend
to moderate a bit as such events draw nigh. The flow aloft will be
out of the southwest, indicating warm nosing aloft, if not also at
the surface.

&&

.AVIATION...
(06Z TAFS)
Issued at 1217 AM EST Sun Jan 5 2025

Midlevel clouds will increase at the start of the TAF period, then
low to low VFR by 12Z. Precip will spread into the area as a
wintry mix through the morning and early afternoon, changing over
to all rain through the afternoon from south to north. Main
impacts will be at TRI where SN is expected to change to FZRA then
to RA by evening. Precip today will be light, with a line of
heavier rain arriving near the end of this TAF period at CHA.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             44  37  48  26 /  50 100  10   0
Knoxville McGhee Tyson Airport, TN  39  35  50  23 /  50 100  40  10
Oak Ridge, TN                       38  34  48  23 /  60 100  50  10
Tri Cities Airport, TN              39  35  47  21 /  60 100  90  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Winter Weather Advisory from 9 AM EST /8 AM CST/ this morning to
     7 PM EST /6 PM CST/ this evening for Anderson-Bledsoe-
     Campbell-Claiborne-Grainger-Hancock-Hawkins-Morgan-Rhea-
     Roane-Scott TN-Union.

     Winter Weather Advisory from 10 AM EST /9 AM CST/ this morning
     to 7 PM EST /6 PM CST/ this evening for Hamblen-Jefferson-
     Knox-Loudon-Meigs-Sequatchie-Sullivan.

     High Wind Watch from this evening through Monday morning for
     Blount Smoky Mountains-Cocke Smoky Mountains-Sevier Smoky
     Mountains-Southeast Greene-Southeast Monroe-Unicoi.

VA...Winter Weather Advisory from 10 AM this morning to 7 PM EST this
     evening for Lee-Russell-Scott VA-Washington VA-Wise.

&&

SHORT TERM...Wellington
LONG TERM....GC
AVIATION...DGS
Hazardous weather outlook, Jan 4, 4:11 PM EST, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
411 PM EST Sat Jan 4 2025

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-052115-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
411 PM EST Sat Jan 4 2025 /311 PM CST Sat Jan 4 2025/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Tonight

Light precipitation may begin to overspread the region by late
tonight and early Sunday morning capable of very light ice
accumulation.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A wintry mix is expected as precipitation returns Sunday. A
period of snow and freezing rain is possible before a change to
rain as temperatures warm above freezing during the afternoon and
evening. The highest risk of snow and ice accumulation will be
north of Interstate 40 and northwest of Interstate 81. A Winter
Weather Advisory is in effect for the most impacted location, but
minor impacts are possible area-wide. Travel is discouraged unless
necessary on Sunday morning through early Sunday afternoon.
Please see the Winter Storm Watch and Winter Weather Advisory for
additional details.

Strong, gusty winds are expected in the East Tennessee mountains
Sunday night and Monday, with gusts up to 60 mph possible at times.

Late week, chances for impactful wintry precipitation will
return; however, uncertainty is still high.

.SPOTTER INFORMATION STATEMENT...

Snowfall and ice measurement reports Sunday will be greatly
appreciated.

In the hours before

Special weather statement, Jan 4, 10:13 PM EST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
1013 PM EST Sat Jan 4 2025

NCZ060-061-TNZ018-040>047-071>074-085>087-098>102-051200-
Cherokee-Clay-Johnson-Northwest Cocke-Cocke Smoky Mountains-
Northwest Greene-Southeast Greene-Washington TN-Unicoi-
Northwest Carter-Southeast Carter-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-McMinn-
Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-
Including the cities of Andrews, Marble, Topton, Hiawasse Dam,
Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville,
Tusquitee, Doeville, Mountain City, Neva, Shady Valley, Trade,
Laurel Bloomery, Bybee, Newport, Hartford, Greeneville,
Cedar Creek, Johnson City, Erwin, Unicoi, Limestone Cove,
Elizabethton, Hampton, Happy Valley, Maryville, Alcoa,
Cades Cove, Harrisburg, Kodak, McMahan, Sevierville, Seymour,
Pigeon Forge, Elkmont, Gatlinburg, Athens, Clear Water,
Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek,
Citico, Coker Creek, South Pittsburg, Haletown (Guild), Jasper,
Martin Springs, Whitwell, Powells Crossroads, Monteagle,
Chattanooga, Lookout Mountain, Signal Mountain, Cleveland, Tasso,
Conasauga, Archville, Benton, Parksville, Reliance,
Big Frog Mountain, Ducktown, and Turtletown
1013 PM EST Sat Jan 4 2025 /913 PM CST Sat Jan 4 2025/

...Light Wintry Mix Expected Sunday Morning and Early Afternoon...

A light wintry mix of snow, sleet, and freezing rain is expected
across the area on Sunday. While significant snow or ice
accumulation is not expected, a light glaze of ice may result in
slick travel on Sunday morning through the early afternoon. Any
remaining freezing rain will transition to rain Sunday afternoon
as temperature rise above freezing.

Drivers should use caution and only travel if necessary on Sunday
morning through the early afternoon.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 2:39 AM ESTWind AdvisoryMRXCarter, Johnson28 hr

Nearby

High Wind Warnings in Tennessee, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.